Odna sametka o assoziatiwnych w zelom sistemach n-kwasigrupp na Q = ...1, 2, 3, 4...
Publications de l'Institut Mathématique [Elektronische Ressource] (1977)
- Volume: 35, page 207-211
- ISSN: 0350-1302
Access Full Article
topHow to cite
topScharkow, D.. "Odna sametka o assoziatiwnych w zelom sistemach n-kwasigrupp na Q = ...1, 2, 3, 4...." Publications de l'Institut Mathématique [Elektronische Ressource] 35 (1977): 207-211. <http://eudml.org/doc/181341>.
@article{Scharkow1977,
author = {Scharkow, D.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {207-211},
title = {Odna sametka o assoziatiwnych w zelom sistemach n-kwasigrupp na Q = ...1, 2, 3, 4...},
url = {http://eudml.org/doc/181341},
volume = {35},
year = {1977},
}
TY - JOUR
AU - Scharkow, D.
TI - Odna sametka o assoziatiwnych w zelom sistemach n-kwasigrupp na Q = ...1, 2, 3, 4...
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1977
VL - 35
SP - 207
EP - 211
UR - http://eudml.org/doc/181341
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.